MAUDE Adverse Event Report: DEROYAL INTERCONTINENTAL, S.R.L DEROYAL MANIFOLD 3 PORT RIGHT HAND, OFF HANDLE LOW PRESSURE; ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS

DEROYAL INTERCONTINENTAL, S.R.L DEROYAL MANIFOLD 3 PORT RIGHT HAND, OFF HANDLE LOW PRESSURE; ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS
Model Number 60-3225
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Air Embolism (1697)
Date of Event 07/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A distributing facility reported through medwatch #1423395-2025-00089, "defective manifold." follow up information obtained from email also stated, "suspected air embolism introduced through defective manifold." the customer reported that there was a "crack on the end of the manifold where connecting tube connects to manifold going to catheter".Deroyal industries, inc.Requested return of the device, but it was not available for return.This investigation is not complete at this time.No further information is available at this time.We will provide follow up report when additional information becomes available.
 
Event or Problem Description
A distributing facility reported through medwatch #1423395-2025-00089, "defective manifold." follow up information obtained from email also stated, "suspected air embolism introduced through defective manifold." the customer reported that there was a "crack on the end of the manifold where connecting tube connects to manifold going to catheter".
 
Additional Manufacturer Narrative
A distributing facility reported through medwatch #1423395-2025-00089, "defective manifold." follow up information obtained from email also stated, "suspected air embolism introduced through defective manifold." the customer reported that there was a "crack on the end of the manifold where connecting tube connects to manifold going to catheter".Deroyal industries, inc.Requested return of the device, but it was not available for return.Because there was also no lot number provided with the complaint, the specific device history record could not be reviewed.The manufacturing and assembly processes for manifolds as a whole were reviewed.Sample units are tested prior to assembly and after assembly in initial and final inspections with the following tests: visual inspection, torque test, vacuum leak test, and hydrostatic test.From these inspections no issues were identified.A complaint to sales ratio was conducted from january 2023 to september 2025 and found to be 0.0006%.Root cause: because the sample was not available for return and no issues could be found within the investigation, no root cause could be determined.Corrective and preventive actions: because no root cause could be determined, no corrective or preventive actions were taken at this time.Deroyal will continue to monitor for trends around this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow up report if additional information becomes available.

Brand Name
DEROYAL MANIFOLD 3 PORT RIGHT HAND, OFF HANDLE LOW PRESSURE
Common Device Name
ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
DEROYAL INTERCONTINENTAL, S.R.L
km 7 autopista joaquin balague
pisano free zone bldg 49
santiago,
DR 
Manufacturer (Section G)
DEROYAL INTERCONTINENTAL, S.R.L
km 7 autopista joaquin balague
pisano free zone bldg 49
santiago,
DR  
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key22852946
Report Number3004605321-2025-00012
Device Sequence Number18243597
Product Code DTL
UDI-Device Identifier00749756719919
UDI-Public00749756719919
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60-3225
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown